# SDR REXA2018060900548

- Difficulty date: June 9, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Riser
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CRACKED DRAG ANGLE FOUND AFT RISER CORRODED AND CRACKED. REPAIRED AFT RISER IAW EA NR CRJ952-07187 REV AND SRM 51-21-06-001-001-A01.
